Translator Disclaimer
May/June 2021 Existence of two positive solutions for anisotropic nonlinear elliptic equations
G. Bonanno, G. D'Aguì, A. Sciammetta
Adv. Differential Equations 26(5/6): 229-258 (May/June 2021).

Abstract

This paper deals with the existence of nontrivial solutions for a class of nonlinear elliptic equations driven by an anisotropic Laplacian operator. In particular, the existence of two nontrivial solutions is obtained, adapting a two critical point results to a suitable functional framework that involves the anisotropic Sobolev spaces.

Citation

Download Citation

G. Bonanno. G. D'Aguì. A. Sciammetta. "Existence of two positive solutions for anisotropic nonlinear elliptic equations." Adv. Differential Equations 26 (5/6) 229 - 258, May/June 2021.

Information

Published: May/June 2021
First available in Project Euclid: 15 April 2021

Subjects:
Primary: 35A15, 35J66, 35J70

Rights: Copyright © 2021 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 5/6 • May/June 2021
Back to Top